MAUDE Adverse Event Report: EDWARDS LIFESCIENCES HEMOSPHERE FORESIGHT OXIMETER CABLE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

EDWARDS LIFESCIENCES HEMOSPHERE FORESIGHT OXIMETER CABLE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number HEMOXSC100
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported, when connecting the hemosphere oximetry cable to the patient, the svo2 (mixed venous oxygen saturation) values were 20 higher than expected.The values were compared with a blood gas analysis (abg) that indicated a value of 50, while the hemosphere oximetry cable showed a value of 70%.The cable was replaced with another one, and the values obtained were correct.No further information available.There is no allegation of patient injury.Patient demographics were unable to be obtained.
 
Additional Manufacturer Narrative
Upon the return of the product an investigation will be completed to consider any potential factors that may have contributed to this complaint and a supplemental report will be sent with the investigation results.The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Additional Manufacturer Narrative
Added information to section d9 updated section h6 (impact code),h6 (type of investigation), h6 (investigation findings) and h6 (investigations conclusions).One hemosphere oximetry cable was received for a full examination.The report of inaccurate values was unable to be confirmed.Firstly, no defects were found during visual inspection.As received, the oximetry cable was connected to a kgu (known good unit) monitor and using a kgu (known good unit) swan ganz catheter and no issues were found.In addition, the diagnostic logs were extracted and further reviewed by the engineers, but no issues were found registered on the date of the event.Based on the logs review, there were values were showed on 3rd and 4th of march, but there were no issues registered and values were within range.Finally, the oximetry cable passed the functional test and run-in test successfully.Since no defect was found on the returned device, no cause could be determined.

Brand Name
HEMOSPHERE FORESIGHT OXIMETER CABLE
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
samantha eveleigh
one edwards way
irvine, CA 92614
MDR Report Key21759638
Report Number2015691-2025-02537
Device Sequence Number8811660
Product Code DQK
UDI-Device Identifier00690103196986
UDI-Public(01)00690103196986(11)201223
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K213682
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/06/2026
Device Model NumberHEMOXSC100
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2025
Supplement Date Received by Manufacturer06/09/2025
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/23/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown